# SDR VJ9800332

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD, BETWEEN RT I/B SEAT TRACK AND RT SIDE WALL AT FS 237, FWD WND IS CRACKED AND CORRODED (LEVEL 2) PANEL NR 21.  CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND INSTALLED IAW DC-9 SRM 53-01 FIG AND 51-30-3.
